# SDR AALA20071543

- Difficulty date: August 14, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY DOOR SLIDE AT LEFT NUMBER TWO DOOR GIRT BAR HOOK AND LOOP INOPERATIVE.  REPLACED EMERGENCY DOOR SLIDE AT LEFT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
